MAUDE Adverse Event Report: ARTHREX INC. WRIST DRILL GUIDE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX INC. WRIST DRILL GUIDE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Catalog Number AR-8816G
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.This is one of two submissions from the same event.The other is (b)(4).The device was received and an evaluation was conducted.The complaint was confirmed.Device history record review revealed nothing relevant to this event.The evaluation revealed that the drill sleeve was not well fixed into the drill guide.The drill sleeve's outside diameter was within specification.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the drill sleeve is not well fixed into the device.It does not spin during drilling.Because of that incident the surgeon had to switch the surgical technique from an "trans-osseous discus re-fixation" to an " trans-scapular discus re-fixation".There was no harm for patient, user or third party.

Brand Name
WRIST DRILL GUIDE
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7341122
Report Number1220246-2018-00092
Device Sequence Number1052235
Product Code MDM
UDI-Device Identifier00888867259904
UDI-Public00888867259904
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-8816G
Device Lot Number1448175101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2018
Initial Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;